MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CR INS STD SZ 4, 11MM
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Loss of Range of Motion (2032); Anxiety (2328); Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the surgeon had a female patient that came in with a small non displaced distal femur fracture on the medial side of the femur that had a truliant total right knee implanted on (b)(6) 2021.The surgeon said the patient knew she was part of the poly recall and stated she fell because her knee was unstable "because of the recall".During surgery a competitor's retrograde nail was used to repair the fracture.The total knee components were will fixed and the poly insert was removed.There were no signs of wear on the poly and it had no noticeable oxidation or delamination.A new activit-e sz 4, 12mm poly was inserted and implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images of the liner were taken.Photos/x-rays received.The device is not available for evaluation due to poly was kept after case concluded.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
D10 concomitants: 6349996 - 02-020-13-0340 - truliant cr cem fem cr cem right sz 4.5639693 - 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.M007912 - 02-022-47-4011 - truliant tib imp cr ins std sz 4, 11mm.7031880 - 200-07-32 - advanced patella 32mm 3 peg implant.H6: corrected the following: health effect - clinical code, impact code, device problem code, component code, type of investigation, investigation findings, investigation conclusions.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key19169045
Report Number1038671-2024-00956
Device Sequence Number7855700
Product Code JWH
UDI-Device Identifier10885862306487
UDI-Public10885862306487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 4, 11MM
Device Catalogue Number02-022-47-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
08/01/2025
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/10/2024
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED PATELLA 32MM 3 PEG IMPLANT; SEE H11; TRULIANT CR CEM FEM CR CEM RIGHT SZ 4; TRULIANT TIB FIT TRAY CEM SZ 4F/4T; TRULIANT TIB IMP CR INS STD SZ 4, 11 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale